Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 225, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Oct 17, 2007, 9:38 PM CDT for 5 counties in Missouri. It was in force for 67 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 17, 2007, 9:38 PM CDT (02:38 UTC)
- Expired
- Oct 17, 2007, 10:45 PM CDT
- In force
- 67 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Barry County, MO, Jasper County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 59 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 17, 10:08 PM CDT | TSTM WND DMG | Aurora, MO | DAMAGE TO PRIVACY FENCE AND SIDING TO HOME. WINDOW BLOWN OUT. |
| Oct 17, 10:10 PM CDT | TSTM WND DMG | Cassville, MO | TREES DOWN CAUSING ROOF DAMAGE. |
| Oct 17, 10:13 PM CDT | TSTM WND GST 60 | 1 N Cassville, MO | |
| Oct 17, 10:27 PM CDT | TSTM WND DMG | 3 Nw Eagle Rock, MO | LARGE TREE DOWN ON HIGHWAY 112. |
| Oct 17, 10:30 PM CDT | TSTM WND DMG | Seligman, MO | ROOF DAMAGE TO MOBILE HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 17, 5:30 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.6 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1262 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 618 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 266 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 180240
SVRSGF
MOC009-097-109-119-145-180345-
/O.NEW.KSGF.SV.W.0225.071018T0238Z-071018T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
938 PM CDT WED OCT 17 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARRY COUNTY IN SOUTHWEST MISSOURI...
LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
MCDONALD COUNTY IN SOUTHWEST MISSOURI...
NEWTON COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN JASPER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1045 PM CDT.
* AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM CARTHAGE TO
RIDGLEY...MOVING NORTHEAST AT 45 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SARCOXIE AND EXETER BY 945 PM CDT.
PURDY...PIERCE CITY AND CASSVILLE BY 950 PM CDT.
MONETT BY 955 PM CDT.
VERONA...MOUNT VERNON AND MILLER BY 1005 PM CDT.
AURORA BY 1010 PM CDT.
MARIONVILLE BY 1015 PM CDT.
THE TOWNS OF WENTWORTH...AVILLA...MAPLE GROVE...LA RUSSELL...
BUTTERFIELD...EAGLE ROCK...GOLDEN...STOTTS CITY...RED OAK AND
PLEASANT RIDGE ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 8 AND 58.
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS THE AREA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
LAT...LON 3716 9448 3729 9407 3728 9362 3693 9361
3692 9363 3683 9363 3682 9361 3651 9360
3648 9385 3649 9452
TIME...MOT...LOC 0238Z 242DEG 40KT 3727 9429 3667 9403
$$
ANGLE1 follow-up statement
000
WWUS53 KSGF 180346
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 PM CDT WED OCT 17 2007
MOC009-097-109-119-145-180356-
/O.EXP.KSGF.SV.W.0225.000000T0000Z-071018T0345Z/
LAWRENCE MO-JASPER MO-NEWTON MO-BARRY MO-MCDONALD MO-
1046 PM CDT WED OCT 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR BARRY...LAWRENCE...MCDONALD...
NEWTON AND SOUTHERN JASPER COUNTIES EXPIRES AT 1045 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3716 9448 3729 9407 3728 9362 3693 9361
3692 9363 3683 9363 3682 9361 3651 9360
3648 9385 3649 9452
TIME...MOT...LOC 0238Z 242DEG 40KT 3727 9429 3667 9403
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 8:40 PM CDT, 58 minutes earlier.
Area forecast discussion, Oct 17, 8:40 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 840 PM CDT WED OCT 17 2007 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... THE SEVERE WEATHER THREAT CONTINUES ACROSS THE CWA THIS EVENING...AND WILL SPREAD INTO THE OVERNIGHT HOURS AS A SECOND WAVE OF SEVERE STORMS APPROACHES THE AREA. THE MAIN UPPER LEVEL WAVE IS CURRENTLY LOCATED OVER CENTRAL KANSAS EXTENDING SOUTH INTO NORTHERN TEXAS. A STRONG 100 KT UPPER LEVEL JET IS RIDING UNDER THE WAVE. THIS IS ALLOWING A VERY STRONGLY SHEARED ENVIRONMENT ACROSS THE REGION. 0-6 KM BULK SHEAR VALUES OF 50 TO 70 KTS ARE PRESENT. CONVECTION CONTINUES TO DEVELOP AND MOVE EAST OVER EASTERN KANSAS AND EASTERN OKLAHOMA AHEAD OF THIS UPPER LEVEL ENERGY AND AHEAD OF AN APPROACHING DRY LINE. A SECOND ROUND OF SEVERE STORMS WILL BE LIKELY ACROSS THE ENTIRE CWA...GIVEN THE STRONGLY SHEARED ENVIRONMENT. THE MAIN THREAT WILL BE DAMAGING WINDS WITH ANY LINE SEGMENTS THAT FORM. WITH THE STRONG SHEAR PRESENT...ROTATING SUPERCELLS WILL ALSO BE POSSIBLE...WITH LARGE HAIL AND ISOLATED TORNADOES POSSIBLE. THE DRY LINE AND UPPER LEVEL ENERGY WILL PUSH FROM WEST TO EAST ACROSS THE CWA INTO THE OVERNIGHT HOURS...AND WILL EXIT THE CWA BY DAY BREAK. AS THIS STRONG STORM SYSTEM MARCHES THROUGH...ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE. WISE && .DISCUSSION... /ISSUED 712 PM CDT WED OCT 17 2007/ SEVERE WEATHER REMAINS A GOOD BET LATE THIS AFTERNOON AND DURING THE OVERNIGHT HOURS...MAINLY BEFORE 3 AM. THERMODYNAMICS REMAIN VARIABLE FOR SEVERE WEATHER WITH INDICES ACTUALLY INCREASING DURING THE EVENING HOURS. AFTER TONIGHT...MUCH CALMER WEATHER WILL DEVELOP...HOWEVER GUSTY SURFACE WINDS WILL LIKELY INCREASE FROM THE WEST AND NORTHWEST ON THURSDAY AS THE STORM SYSTEM MOVES NORTHEAST OF THE REGION. TEMPERATURES WILL LIKELY RISE ACROSS WESTERN MISSOURI AND SOUTHEAST KANSAS BEFORE NOON THURSDAY...THEN REMAIN STREADY OR SLOWLY FALL AS CLOUD COVER AND STRONG COLD AIR ADVECTION BEGINS TO SPREAD ACROSS THE OZARKS. THE EASTERN OZARKS WILL LIKELY RISE INTO THE 70S WITH A FEW 80S POSSIBLE IN SOUTH CENTRAL MISSOURI WHERE A POCKET OF WARMER AIR WILL RESIDE THROUGH THE DAY. FRIDAY AND SATURDAY WILL BE A TRANSITION FROM COOLER AIR TO MUCH WARMER AIR AS A RIDGE BEGINS TO BUILD ACROSS THE CENTRAL U.S. 92/85H WILL LIKELY RISE INTO THE TEENS WHICH WILL PROVIDE SURFACE TEMPERATURES IN THE 70S AND LOWER 80S. SUNDAY MAY GET ANOTHER VERY WARM DAY BUT THIS DEPENDS UPON THE AMOUNT OF CLOUD COVER AND TIMING OF THE COLD FRONT. PREVIOUS EXTENDED FORECAST MODELS HAVE NOT BEEN CONSISTENT IN THE MID/LONG TERM RANGE WHICH REMAINS A PROBLEM WITH TIMING AND THE OVERALL EXTENT OF THE COLD AIR ADVECTING SOUTHWARD EARLY NEXT WEEK. ALTHOUGH THE GFS ENSEMBLES REMAIN THE FAVORITE WITH THE MEAN UPPER AIR FLOW...DIFFERENCES ARISE IN SURFACE CONDITIONS...ESPECIALLY THE TIMING OF THE COLD FRONT WHICH MAY WAIT UNTIL SUNDAY EVENING. HAVE CONTINUED TO LEAN TOWARD HPC GUIDANCE...BUT HAVE SEVERAL CONCERNS WITH THE AMOUNT OF RAINFALL AND HOW LONG IT WILL REMAIN WITH THIS TYPE OF PATTERN. ANYWAY...CONFIDENCE AFTER SUNDAY REMAINS VERY LOW WITH ANY ONE SOLUTION. JLT && .AVIATION... SCATTERED THUNDERSTORMS ONGOING ACROSS THE AREA AT THIS TIME WITH A SECOND LINE EXPECTED TO AFFECT THE AREA FROM 01-09Z. CEILINGS WILL VARY FROM VFR TO MVFR WITH IFR CEILINGS AND VISIBILITIES IN AND NEAR THE THUNDERSTORMS. COULD ALSO BE SOME RESIDUAL FOG PRESENT UNTIL AFTER SUNRISE. VFR CONDITIONS WILL THEN PREVAIL THROUGH THE REMAINDER OF THE PERIOD. GAEDE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Oct 17, 8:05 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 805 PM CDT WED OCT 17 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 805 PM CDT WED OCT 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: POSSIBILITY EXISTS FOR STRONG AND LONG TRACKED TORNADOES... DAMAGING WINDS TO 70 MPH...AND LARGE HAIL UP TO THE SIZE OF GOLFBALLS. AREAS AFFECTED AND TIMING: ANOTHER ROUND OF SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND WEST OF HIGHWAY 65 THROUGH THIS EVENING...AND ACROSS THE ENTIRE OUTLOOK AREA FROM LATE EVENING INTO THE OVERNIGHT HOURS. DISCUSSION: A STRONG STORM SYSTEM WILL CONTINUE TO PUSH ACROSS THE PLAINS THIS EVENING INTO THE OVERNIGHT HOURS. CONVECTION CONTINUES ACROSS EASTERN KANSAS AND EASTERN OKLAHOMA. THE PRESENCE OF DEEP LOW LEVEL MOISTURE AND STRONG WINDS IN THE LOWER LEVELS...WILL CONTINUE TO ALLOW FOR ROTATING SUPERCELLS ACROSS THE AREA. STRONG LINE SEGMENTS WILL ALSO BE POSSIBLE...WITH DAMAGING STRAIGHT LINE WINDS POSSIBLE. A STRONG UPPER LEVEL WAVE AND ASSOCIATED JET STREAM IS PUSHING ACROSS CENTRAL OKLAHOMA AND WILL PUSH OVER TO THE NORTHEAST OVERNIGHT. AS THIS SYSTEM APPROACHES THE AREA THIS EVENING INTO THE OVERNIGHT HOURS...ANOTHER ROUND OF SEVERE WEATHER WILL EXIST ACROSS THE AREA. DISCRETE ROTATING SUPERCELLS WILL PRODUCE LARGE HAIL AND DAMAGING WINDS. SOME OF THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING STRONG AND LONG TRACK TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ANOTHER STORM SYSTEM WILL DEVELOP IN THE PLAINS ON SUNDAY BRINGING A CHANCE OF THUNDERSTORMS TO THE AREA LATE SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI THIS EVENING AND ACROSS THE ENTIRE AREA LATE THIS EVENING INTO THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Local storm report, Oct 17, 7:56 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TORNADO 1 E CAVE SPRINGS 37.35N 93.45W
10/17/2007 GREENE MO EMERGENCY MNGR
MINOR STRUCTURAL DAMAGE TO A HOUSE, BARN, AND TREES.
&&
BARJENBRUCHLocal storm report, Oct 17, 8:25 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
825 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL LIBERAL 37.56N 94.52W
10/17/2007 E1.00 INCH BARTON MO TRAINED SPOTTER
&&
BARJENBRUCHLocal storm report, Oct 17, 9:10 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
910 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TSTM WND GST 4 SW JOPLIN 37.04N 94.56W
10/17/2007 E60 MPH NEWTON MO AMATEUR RADIO
60 MPH WIND GUST AT INTERSTATE 44 AND THE MISSOURI STATE
LINE.
&&
BARJENBRUCHLocal storm report, Oct 17, 9:30 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
930 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG BAXTER SPRINGS 37.02N 94.74W
10/17/2007 CHEROKEE KS EMERGENCY MNGR
NUMEROUS TREES DOWN. THE ENTIRE TOWN IS WITHOUT POWER.
&&
BARJENBRUCHLocal storm report, Oct 17, 9:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
934 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG PINEVILLE 36.59N 94.38W
10/17/2007 MCDONALD MO LAW ENFORCEMENT
NUMEROUS TREES DOWN IN PINEVILLE...AND ON H HIGHWAY
BETWEEN PINEVILLE AND NOEL.
&&
BARJENBRUCHLocal storm report, Oct 17, 9:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
937 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG JOPLIN 37.08N 94.51W
10/17/2007 JASPER MO LAW ENFORCEMENT
POWER LINES AND TREES DOWN ACROSS THE CITY OF JOPLIN.
&&
BARJENBRUCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 8:49 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, McDonald, Newton | 56 min |
| Oct 17, 9:34 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, St. Clair, Vernon | 56 min |
| Oct 17, 9:49 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 42 min |
| Oct 17, 9:57 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk, St. Clair | 63 min |
| Oct 17, 10:05 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 70 min |
| Oct 17, 10:12 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 33 min |
| Oct 17, 10:21 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 54 min |
| Oct 17, 10:40 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 70 min |
| Oct 17, 10:50 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Webster | 55 min |
| Oct 17, 10:52 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell | 53 min |
| Oct 17, 11:19 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 43 min |
| Oct 17, 11:22 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 53 min |
| Oct 17, 11:40 PM CDT | Severe Thunderstorm Warning | SGF | Pulaski, Texas | 55 min |
| Oct 17, 11:44 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 76 min |
| Oct 18, 12:05 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps | 52 min |
| Oct 18, 12:18 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 57 min |
| Oct 18, 12:49 AM CDT | Severe Thunderstorm Warning | SGF | Howell | 51 min |
| Oct 18, 1:13 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 59 min |
| Oct 18, 1:32 AM CDT | Tornado Warning | SGF | Howell, Oregon | 42 min |
| Oct 18, 1:47 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 27 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.